On the Almost Sure Stability of Linear Dynamic Systems With Stochastic Coefficients

[+] Author and Article Information
T. K. Caughey, A. H. Gray

Division of Engineering, California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 32(2), 365-372 (Jun 01, 1965) (8 pages) doi:10.1115/1.3625808 History: Received February 04, 1964; Online September 15, 2011


In this paper a Lyapunov type of approach is used to obtain sufficient conditions guaranteeing the almost sure stability of linear dynamic systems with stochastic coefficients. The results are generalized to include a certain class of nonlinear system and also to guarantee the almost sure boundedness of the forced oscillations of linear dynamic systems with stochastic coefficients.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In